# SDR 2003FA0001231

- Difficulty date: December 10, 2003
- Submitted: December 10, 2003
- Operation: General aviation
- Aircraft: N35G
- Make and model: Cessna R182
- Aircraft serial: R18201785
- System (JASC): 3233 · Landing Gear Actuator
- Part: Fitting
- Part number: 22430291
- Condition: Cracked
- Location: Nlg Actuator
- Part time: 4,767 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION FOUND THE AFT ATTACH FITTING FOR THE NOSE GEAR ACTUATOR CRACKED IN TWO PLACES.  THE CRACKS START AT THE ACTUATOR PIN BOSS AND PROGRESS UPWARD THROUGH THE FLANGE AREA TO THE EDGE OF THE FITTING.  UNABLE TO DETERMINE CAUSE (AGE, FATIGUE OR HARD LANDINGS).  THIS IS THE SECOND ONE FOUND IN THE FLEET(THE OTHER ONE ON S/N R18200008).  ONE OF THE FITTINGS HAS BEEN RETURNED TO MFG FOR THEIR EVALUATION.
